# SDR AALA202103028623

- Difficulty date: February 21, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 56,803 hours, 28,139 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725916200000
- Part serial: EEPF208001
- Condition: Corroded
- Location: Lt Wingmlg
- Part time: 56,803 hours, 28,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACT ACTUATOR JACK FITTING LOWER FACE BORE ON THE REAR SPAR BETWEEN RIBS 2 AND RIB 3. REPAIRED MAIN LANDING GEAR RETRACT ACTUATOR JACK FITTING PER SRM 57-26-13-300-024.
